# SDR ASOA200901427

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 11,890 hours, 10,129 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 601R751461
- Part serial: 0981
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "GEAR DISAGREE" DURING GEAR EXTENSION, MAIN WERE GREEN, NOSE WAS WHITE RAN CHECK LIST AND PULLED EXT HANDLE. THAT GAVE US 3 GREEN. NOSE DOOR OPEN MSG WAS SHOWING WITH GEAR DISAGREE MSG (EMERGENCY DECLARED).
